Hello doctor. For the past month or so I have been using an anti-dandruff shampoo named "Triatop". It's main ingredient is "Ketoconazole". I've use it twice a week. Since I have noticed that my hair has thinned out a bit. Since this discovery I haev stopped use. My main question and concern is if the hair loss is permanent or if my hair will grow back again? I am 22 years old. What is your opinion on this and is there any action I should take? Thank you for your time.
I cannot confirm anything without examination but it can be due to contact dermatitis or allergic reaction to the shampoo. Other causes are stress, fungal infections, alopecia aereata, hormonal imbalance(overproduction of dihydrotestosterone and thyroid hormones irregularities),malnutrition, telogen effluvium and sebum plugs on skin.
My sincere advice is to consult a trichologist and get these possibilities ruled out. In the meantime take care of your diet and eat a healthy nutritious diet.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.